# SDR SWAA2022032168792

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB INTERCOSTAL BETWEEN BS747 & BS767 CORRODED. RBL21.5; BS747+6.5'; BS747+10.5'; BS747+14'; BS747+18'; BS747+19' / [01] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR BS747 - 767 RBL 21.5; PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02-0G-0;[02] NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM FOR BS747 - 767 RBL 21.5; PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02-0G-0;[03] VERIFIED ACTION 1;2;[04] REMOVED INTERCOSTAL AT BS747 - 767 RBL 21.5 IAW SRM 51-40-02;[05] WORK IS TO BE FINISHED ON CUSTOMER CARD TTG8Q00ANTR4;[06] VERIFIED COMPLETE;[07] COMPLETE
